# SDR DL72S960467

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420282
- Condition: Cracked
- Location: Fs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THREE CRACKS WERE FOUND IN THE SKIN AND DOOR SURROUND STRUCTURE IN THE LOWER AFT CORNER OF THE L1 DOOR CUTOUT.  ALL CRACKS GO THROUGH THE SKIN, BONDED DOUBLER AND THE BEAR STRAP.  CRACK LENGTH VARIED FROM 1 TO 2 INCH LENGTH.  IN ACCORDANCE WITH FAA/DER FORM 8110-3 DATED 02-28-96, THE DAMAGED AREA WAS CUT OUT AND A DOUBLER AND TRIPLER WERE INSTALLED.
